# SDR TSAA0253254

- Difficulty date: December 20, 2002
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230
- Aircraft serial: 23155
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6551626
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUTOUT AND REMOVED DAMAGED PORTION OF SKIN.  HFEC INSPECTED THE EDGE OF TRIM.  ENLARGED TRIMMED BY .04 INCH INSURANCE CUT.  FABRICATED AND INSTALLED A .071 INCH REPAIR FILLER AND .080 INCH DOUBLER FROM CLAD SHEET 2024-T3 MATERIAL IAW SRM 53-30-3.  FINISHED ALL BARE ALUMINUM WITH ALODINE AND TWO COATS OF BMS 10-111 TYPE 1 PRIMER.  REPAIR COMPLETED IAW ECO 3325.  AIRCRAFT RETURNED TO SERVICE.  (M)
